# SDR USAA050449

- Difficulty date: April 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITON ANGLE 1 INCH BY 9 INCH CORROSION, AFT CARGO TRANSITION ANGLE STATION 727F TO 827.  FABRICATED AND INSTALLED Z ANGLE SPLICE IAW SRM 51-10-02.  (M)
